# SDR SWAA2014050827789

- Difficulty date: May 2, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 67,126 hours, 55,906 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Part number: 6558299
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER FWD LINER SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
